Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • Liz1967
    Post count: 305

    I just found this study from 2016 about things affecting levothyroxine that result in multiple dose changes. I just had a bad bout of a stomach virus in December and for the first time in five years I feel “hypo” so wondering how ten days of stomach ailments may have affected my absorption. (First stomach flu since before my Graves diagnosis so not sure what to expect). Thought this might be of help to anyone having frequent dose changes.
    https://www.ncbi.nlm.nih.gov/pmc/articles/PMC4767717/#!po=36.7647

    Kimberly
    Online Facilitator
    Post count: 4262

    Thanks, this is an interesting read!

    Last year, the FDA approved a liquid version of Tirosint that could potentially be helpful to people with GI issues. It was supposed to be on the market in six months, but I haven’t seen anything yet about its availability.

Viewing 2 posts - 1 through 2 (of 2 total)
  • You must be logged in to reply to this topic.